Alert archive / California / Wind Advisories in 2009
Wind Advisory 53, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at Oct 29, 2009, 3:34 AM PDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2009, 3:34 AM PDT (10:34 UTC)
- Expired
- Oct 29, 2009, 8:00 AM PDT
- In force
- 4 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KLOX 291034 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 334 AM PDT THU OCT 29 2009 ...GUSTY WINDS THROUGH THIS MORNING OVER PORTIONS OF SOUTHWESTERN CALIFORNIA... ...VERY COLD TEMPERATURES THIS MORNING AND POSSIBLY TONIGHT OVER THE INTERIOR VALLEYS... .THE COLD UPPER LEVEL LOW PRESSURE AREA OVER THE GREAT BASIN WILL CONTINUE TO MOVE EAST TODAY. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS THROUGH EARLY THIS MORNING. WINDS WILL BEGIN LOWER SOME THROUGH TODAY WITH ONLY LOCAL GUSTS TO 45 MPH EXPECTED BY THE AFTERNOON. THE VERY COLD AIR MASS BROUGHT IN BY THIS WEATHER SYSTEM WILL ALSO BRING A FEW HOURS OF WELL BELOW FREEZING TEMPERATURES TO THE INTERIOR VALLEYS AND ANTELOPE VALLEY FOR THE FIRST TIME THIS SEASON. THERE IS A CHANCE THAT FROST ADVISORIES OR FREEZE WARNINGS MAY BE NEEDED AGAIN LATE TONIGHT FOR THE ANTELOPE VALLEY. CAZ059-291530- /O.NEW.KLOX.FZ.A.0003.091030T1000Z-091030T1500Z/ /O.CON.KLOX.FZ.W.0002.000000T0000Z-091029T1500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 334 AM PDT THU OCT 29 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. TEMPERATURES BETWEEN 25 AND 28 DEGREES ARE EXPECTED FOR THE NEXT FEW HOURS THROUGH 8 AM THIS MORNING...WHICH SHOULD RESULT IN FREEZING CONDITIONS...ESPECIALLY IN THE WESTERN PART OF THE VALLEY. THE POTENTIAL FOR ANOTHER NIGHT OF FREEZING CONDITIONS TONIGHT IS POSSIBLE...BUT SHOULD NOT BE AS WIDESPREAD. WITH CONFIDENCE NOT AS STRONG...A FREEZE WATCH HAS BEEN ISSUED FOR THE HOURS BETWEEN 3 AM TO 8 AM FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ037-038-291500- /O.CON.KLOX.FZ.W.0002.000000T0000Z-091029T1500Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 334 AM PDT THU OCT 29 2009 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. TEMPERATURES BETWEEN 25 AND 28 DEGREES ARE EXPECTED FOR A FEW HOURS INTO THE EARLY MORNING HOURS...WHICH SHOULD RESULT IN FREEZING CONDITIONS...ESPECIALLY IN THE WIND SHELTERED VALLEYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ052-291500- /O.NEW.KLOX.WI.Y.0053.091029T1034Z-091029T1500Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 334 AM PDT THU OCT 29 2009 ...WIND ADVISORY IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PDT THIS MORNING. AREAS OF NORTH TO NORTHEAST WINDS 25 TO 40 MPH THROUGH PASSES AND CANYONS WITH LOCAL GUSTS TO 45 MPH AND ISOLATED GUSTS TO 55 MPH WILL CONTINUE THROUGH THE EARLY MORNING HOURS. STRONGEST GUSTS WILL OCCUR ABOVE THE HILLS OF MONTECITO. WINDS WILL DIMINISH LATER THIS MORNING. THESE WINDS WILL AFFECT TRAVEL ON HIGHWAY 154 THROUGH SAN MARCOS PASS AS WELL AS ROADS IN AND AROUND MONTECITO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ053-054-291500- /O.EXT.KLOX.WI.Y.0052.000000T0000Z-091029T1500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 334 AM PDT THU OCT 29 2009 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT THIS MORNING. NORTH TO NORTHEAST WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CONTINUE EARLY THIS MORNING THEN DIMINISH TO BELOW ADVISORY LEVELS BY MID MORNING. THERE WILL CONTINUE TO BE LOCAL GUSTS TO 40 MPH ACROSS THE WIND PRONE PASSES AND CANYONS...BUT REMAIN BELOW WIND ADVISORY THRESHOLDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ036-291500- /O.CON.KLOX.FR.Y.0005.000000T0000Z-091029T1500Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 334 AM PDT THU OCT 29 2009 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. TEMPERATURES WILL FALL TO NEAR 30 EARLY THIS MORNING...WHICH WILL RESULT IN A FEW HOURS OF SUB-FREEZING TEMPERATURES AND AREAS OF FROST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT AFFECTED AREAS CAN EXPECT AT LEAST TWO HOURS OF SUBFREEZING TEMPERATURES BETWEEN 28 AND 32 DEGREES... WITH POSSIBLE DAMAGE TO CROPS AND TENDER VEGETATION. MEASURES SHOULD BE TAKEN TO PROTECT SENSITIVE CROPS AND VULNERABLE ANIMALS SHOULD BE KEPT INDOORS IN A BARN OR SIMILAR STRUCTURE. && $$ KAPLAN/MEIER
1 follow-up statement
000 WWUS76 KLOX 291500 NPWLOX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 800 AM PDT THU OCT 29 2009 ...GUSTY WINDS THROUGH THIS MORNING OVER PORTIONS OF SOUTHWESTERN CALIFORNIA... ...VERY COLD TEMPERATURES THIS MORNING AND POSSIBLY TONIGHT OVER THE INTERIOR VALLEYS... .THE COLD UPPER LEVEL LOW PRESSURE AREA OVER THE GREAT BASIN WILL CONTINUE TO MOVE EAST TODAY. GUSTY NORTH TO NORTHEAST WINDS WILL CONTINUE ACROSS THE LOS ANGELES...VENTURA AND SANTA BARBARA COUNTY MOUNTAINS THROUGH EARLY THIS MORNING. WINDS WILL BEGIN LOWER SOME THROUGH TODAY WITH ONLY LOCAL GUSTS TO 45 MPH EXPECTED BY THE AFTERNOON. THE VERY COLD AIR MASS BROUGHT IN BY THIS WEATHER SYSTEM WILL ALSO BRING A FEW HOURS OF WELL BELOW FREEZING TEMPERATURES TO THE INTERIOR VALLEYS AND ANTELOPE VALLEY FOR THE FIRST TIME THIS SEASON. THERE IS A CHANCE THAT FROST ADVISORIES OR FREEZE WARNINGS MAY BE NEEDED AGAIN LATE TONIGHT FOR THE ANTELOPE VALLEY. CAZ059-292300- /O.EXP.KLOX.FZ.W.0002.000000T0000Z-091029T1500Z/ /O.CON.KLOX.FZ.A.0003.091030T1000Z-091030T1500Z/ ANTELOPE VALLEY- INCLUDING THE CITIES OF...LANCASTER...PALMDALE 800 AM PDT THU OCT 29 2009 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING. TEMPERATURES IN THE COLDEST LOCATIONS ARE EXPECTED TO RISE ABOVE FREEZING VERY SHORTLY SO THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM. THERE IS SOME DOUBT AS TO A REPEAT OF COLD TEMPERATURES FOR TONIGHT...BUT A FREEZE WATCH HAS BEEN ISSUED FOR THE HOURS BETWEEN 3 AM TO 8 AM FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES REACH AND FALL BELOW 28 DEGREES FOR AT LEAST TWO HOURS ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CAZ037-038-291600- /O.EXP.KLOX.FZ.W.0002.000000T0000Z-091029T1500Z/ SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- INCLUDING THE CITIES OF...PASO ROBLES...ATASCADERO...CUYAMA 800 AM PDT THU OCT 29 2009 ...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. THE WIDESPREAD TEMPERATURES BELOW FREEZING ARE STARTING TO RISE ABOVE FREEZING AT THIS TIME...SO THE FREEZE WARNING WILL BE ALLOWED TO EXPIRE AT 8 AM. THERE WILL STILL BE A FEW POCKETS OF COLD AIR WITH ISOLATED TEMPERATURES BELOW FREEZING UNTIL 9 AM. $$ CAZ036-291600- /O.EXP.KLOX.FR.Y.0005.000000T0000Z-091029T1500Z/ SANTA YNEZ VALLEY- INCLUDING THE CITIES OF...SANTA YNEZ...SOLVANG 800 AM PDT THU OCT 29 2009 ...FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. TEMPERATURES ARE RISING ABOVE FREEZING IN MOST LOCATIONS...SO THE FROST ADVISORY WILL EXPIRE AT 8 AM. $$ CAZ053-054-291600- /O.EXP.KLOX.WI.Y.0052.000000T0000Z-091029T1500Z/ VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON... MOUNT WILSON...SANDBERG 800 AM PDT THU OCT 29 2009 ...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. THE WINDS HAVE DROPPED BELOW ADVISORY LEVELS THIS MORNING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. $$ CAZ052-291600- /O.EXP.KLOX.WI.Y.0053.000000T0000Z-091029T1500Z/ SANTA BARBARA COUNTY MOUNTAINS- INCLUDING THE CITIES OF...SAN MARCOS PASS... SAN RAFAEL WILDERNESS AREA...DICK SMITH WILDERNESS AREA 800 AM PDT THU OCT 29 2009 ...WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 8 AM PDT THIS MORNING. THE WINDS HAVE DROPPED BELOW ADVISORY LEVELS THIS MORNING AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM. $$ SWEET
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Oct 28, 10:55 PM PDT, 4 hours 39 minutes earlier.
Area forecast discussion, Oct 28, 10:55 PM PDT, 4 hours 39 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1055 PM PDT WED OCT 28 2009 ...UPDATED AVIATION SECTION... .SYNOPSIS... A HIGH PRESSURE SYSTEM OFF THE CALIFORNIA COAST WILL SLOWLY NUDGE INTO OUR AREA THURSDAY AND FRIDAY...WITH WEAK OFFSHORE WINDS EXPECTED. TEMPERATURES WILL GRADUALLY WARM UP THURSDAY AND FRIDAY...WITH WARMER THAN NORMAL TEMPERATURES EXPECTED OVER THE WEEKEND AND INTO EARLY NEXT WEEK. && .SHORT TERM (TONIGHT-SAT)...MOSTLY CLEAR SKIES WITH JUST A FEW HI CLOUDS AT TIMES COVERED THE REGION THIS EVENING...AND THIS WILL CONTINUE THRU TONIGHT. STRONG AND GUSTY NORTHWEST TO NORTHEAST CANYON WINDS WILL PREVAIL OVERNIGHT FROM THE SBA COUNTY S COAST AND MOUNTAINS TO THE MOUNTAINS OF VTU/L.A. COUNTIES...WHERE WIND ADVISORIES ARE IN EFFECT. LOCAL GUSTY NORTH TO NORTHEAST WINDS WILL PREVAIL OVER MANY OTHER PARTS OF THE DISTRICT OVERNIGHT AS WELL. WITH THE COOL DRY AIRMASS OVER THE REGION...THERE WILL BE THE POSSIBILITY OF FROSTS AND FREEZES LATE TONIGHT INTO THU MORNING OVER SOME OF THE INTERIOR VALLEYS AND ANTELOPE VALLEY...ESPECIALLY WHERE WINDS ARE LIGHT TO CALM. PLEASE SEE LAXNPWLOX FOR DETAILS ON THE WIND ADVISORIES AND FROST AND FREEZING CONDITIONS. A LARGE UPPER LEVEL LOW AND UPPER TROF OVER THE GREAT BASIN TONIGHT WILL MOVE FAIRLY QUICKLY EAST THU THRU FRI. THIS WILL ALLOW AN UPPER LEVEL RIDGE OVER THE EASTERN PACIFIC TO BUILD INTO CENTRAL CA BY FRI. THE UPPER LEVEL RIDGING WILL THEN LINGER OVER CENTRAL AND SOUTHERN CA FRI NIGHT AND SAT. DRY WEATHER WILL CONTINUE ACROSS THE REGION THROUGH SAT...WITH MOSTLY CLEAR SKIES IN ALL AREAS. IT LOOKS LIKE THE NORTH TO NORTHEAST WINDS WILL DIMINISH BY THU MORNING WITH JUST MAINLY WEAK NIGHT AND MORNING OFFSHORE FLOW POSSIBLE THU NIGHT INTO SAT. TEMPS OVER THE REGION WILL BE A FEW DEGREES BELOW NORMAL ON THU...THEN WARM TO SEVERAL DEGREES ABOVE NORMAL FOR MOST AREAS BY SAT. ...FROM PREVIOUS DISCUSSION... .LONG TERM (SUN-WED)...A WEAK FRONT SHOULD PASS THROUGH THE STATE SAT NIGHT...WHICH WILL WEAKEN THE HIGH OFF THE COAST. ONCE IT PASSES THROUGH ON SUN HOWEVER...THE HIGH WILL HAVE A CLEAR PATH TO PUSH RIGHT OVER CA. OFFSHORE GRADS ALSO INCREASE SLIGHTLY WITH SOME COLD AIR PUSHING INTO THE INTERIOR WEST. THIS ALL ADDS UP TO CONTINUED WARMING ON SUN AND MON. 80S SHOULD BE FAIRLY COMMON OVER MOST OF THE REGION...WITH THE VALLEYS GETTING CLOSE TO THE 90S. COOLING TREND STILL LOOKS GOOD FOR TUE AND WED...AS LONG RANGE MODELS CONTINUE TO SHOW A DEEP TROUGH FORMING SOUTH OF ALASKA...WHICH WOULD FORCE THE HIGH TO THE EAST AND INCREASE ONSHORE GRADS. STILL KEEPING THE FORECAST MOSTLY FREE OF LOW CLOUDS AND FOG. CURRENT SYNOPTIC PATTERN SUPPORTS THIS...BUT IN ALL LIKELIHOOD THE MARINE LAYER WILL THROW A CURVE BALL SOMETIME OVER THE NEXT WEEK. ONCE SOME FOG FORMS...IT SHOULD BE OF THE DENSE VARIETY AND STICK AROUND NEAR THE COAST...BUT WILL PROBABLY BE RANDOM IN COVERAGE. AS A RESULT...WILL HAVE TO WAIT AND SEE WHEN/IF THIS HAPPENS. && .AVIATION...29/0600Z... HI CONFIDENCE IN CAVU CONDITIONS AT ALL AIRFIELDS. MODERATE CONFIDENCE IN TIMING/STRENGTH OF WINDS. NORTH TO NORTHEAST WINDS WILL PERSIST THROUGH THE MORNING...PARTICULARLY GUSTY ACROSS KBUR...KVNY...KSBA...AND KLAX. LOW LEVEL WIND SHEAR LIKELY AT KSBA THROUGH 10-12Z. OTHERWISE...NO ISSUES EXPECTED. KLAX...HI CONFIDENCE IN CURRENT TAF...WITH ONLY UNCERTAINTY IN TIMING OF WIND DIRECTION SHIFT TO THE NE/E. SHOULD BE WITHIN AN HOUR OF FORECAST THOUGH. KBUR...HI CONFIDENCE IN THE CURRENT TAF. && .LOX WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING (SEE LAXNPWLOX). FROST ADVISORY (SEE LAXNPWLOX). WIND ADVISORY (SEE LAXNPWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). HIGH SURF ADVISORY (SEE LAXCFWLOX). && PUBLIC...SIRARD/KITTELL AVIATION...MEIER SYNOPSIS...BARTLING WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Oct 28, 11:55 PM PDT, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1155 PM PDT WED OCT 28 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-291300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 1155 PM PDT WED OCT 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT PORTIONS OF SOUTHERN AND CENTRAL CALIFORNIA...ESPECIALLY OVER THE MOUNTAINS OF LOS ANGELES...VENTURA...AND SANTA BARBARA COUNTIES...AS WELL AS THE SANTA BARBARA COUNTY SOUTH COAST...CREATING HAZARDOUS DRIVING CONDITIONS. A LARGE NORTHWESTERLY SWELL WILL ALSO CREATE HIGH SURF ACROSS CENTRAL COAST BEACHES TONIGHT...ALONG WITH A HIGH POTENTIAL OF RIP CURRENTS. A COLD AIRMASS WILL CREATE SUB-FREEZING TEMPERATURES LATE TONIGHT OVER THE INTERIOR AND INLAND VALLEYS...WHICH WILL CREATE THE POTENTIAL FOR HAZARDOUS FREEZE TO SENSITIVE VEGETATION. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... THURSDAY THROUGH TUESDAY GUSTY NORTHERLY WINDS WILL CONTINUE TO AFFECT THE MOUNTAINS OF LOS ANGELES AND VENTURA COUNTIES THROUGH THE MORNING...CREATING HAZARDOUS DRIVING CONDITIONS. A COLD AIRMASS WILL CREATE SUB-FREEZING TEMPERATURES EARLY THURSDAY MORNING OVER THE INTERIOR AND INLAND VALLEYS...WHICH WILL CREATE THE POTENTIAL FOR HAZARDOUS FREEZE TO SENSITIVE VEGETATION. THERE IS THE POTENTIAL FOR SIMILARLY COLD TEMPERATURES THURSDAY NIGHT INTO FRIDAY MORNING. * FREEZE WARNING.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * FROST ADVISORY.............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KITTELL/MEIER
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:14 AM PDT | Small Craft Advisory | LOX | 18 hr | |
| Oct 29, 3:34 AM PDT | Freeze Watch | LOX | 11 hr | |
| Oct 29, 2:36 PM PDT | Frost Advisory | LOX | 17 hr |
Nearby
Wind Advisories in California, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.